EconPapers    
Economics at your fingertips  
 

Generalized Common Fixed Point Results with Applications

Marwan Amin Kutbi, Muhammad Arshad, Jamshaid Ahmad and Akbar Azam

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We obtained some generalized common fixed point results in the context of complex valued metric spaces. Moreover, we proved an existence theorem for the common solution for two Urysohn integral equations. Examples are presented to support our results.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/363925.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/363925.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:363925

DOI: 10.1155/2014/363925

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:363925